How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Board Certified Physician
Category: Medical
Satisfied Customers: 34420
Experience:  20 yrs. in practice, includinge surgery, general medicine, addiction medicine and pain.
18722459
Type Your Medical Question Here...
Dr. Chip is online now

I have recently had my blood pressure tablets changed

This answer was rated:

Hi
I have recently had my blood pressure tablets changed because if a persistent cough. I was on Enalapril 10mg but they have been changed to Losartan 12.5mg. Since I have been taking the new tablets my blood pressure is a lot higher i.e. 179/91. Should I be concerned.
Regards
Lesley Muldoon

Hi. We can continue after this but your pressure is worrisome here. Considering your age a systolic in perhaps the 160 range might be acceptable but considering both your systolic and diastolic numbers are elevated I think you probably need an increase to 25 mg of the Losartan.

Leslie, since I'm not your doctor I can't tell you to increase your dose on your own so you should make every effort to contact him and tell him about this

Dr. Chip and other Medical Specialists are ready to help you
Customer: replied 2 years ago.
Do you think I should revert back to the Enalapril for the time being until I can see my doctor.
That would be a good idea if it were controlling your pressure better